# SDR PCAA0205061

- Difficulty date: May 29, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 21,958 hours, 24,113 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 85411783001
- Part serial: 335
- Condition: Cracked
- Location: Cracked
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BGM-BUF FLIGHT#3779. CREW REPORTED RIGHT GEAR UNSAFE AND NOSE YELLOW DOOR LIGHT ILLUMINATED. BOTH GEAR CONFIRMED RETRACTED AND RIGHT MAIN DOORS OPEN. CHATTERING HYDRAULIC NOISE FROM NOSE GEAR. MAINTENANCE FOUND OUTBOARD BUSHING (PN NAS75-12-017) MISSING FROM RIGHT MAIN LANDING GEAR RETRACTION ACTUATOR FITTING, AND FITTING WAS CRACKED. REMOVED AND REPLACED RIGHT MAIN GEAR RETRACTION ACTUATOR FITTING IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 32-30-11 AND PIEDMONT TASK CARD 32-30-18I. CYCLED THE GEAR, OPERATIONAL CHECK GOOD
